# SDR DL72K960295

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481DA
- Make and model: Boeing 727232
- Aircraft serial: 20861
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6516224101
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ROUTINE INSPECTION, THE TAI DUCT SKIN CUTOUT WAS CRACKED.  REPAIRED AS PER MM 57-54-0, FOR NR 1 L/E SLAT.
